# SDR SWAA2023052541401

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGLE AT RBL 21 BS 787+5 WL 155.<[01] UPDATED TABLE MEASUREMENTS.;[02] REMOVED AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGLE AT RBL 21 BS 787+5 WL 155 PER B737-700 SRM 51-40-02-0G-0.;[03] EVALUATED DAMAGE ON AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGLE AT RBL 21 BS 787+5 WL 155 FOUND TO BE OUT OF LIMIT DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[04] LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG 146A8123;[05] VERIFIED CORRECTIVE ACTION ITEM 1-4.;[06] OK TO INSTALL;[07] OK TO INSTALL GIVEN.;[08] INSTALLED NEW ON AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGLE AT RBL 21 BS 780+6 TO BS 794 WL 155 IAW SRM 51-40-02; DWG 146A8120 AND DWG 146A8123;[09] CORRECTED MEASUREMENTS SECTION;[10] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE.
